Skip to main content

The Set of Idempotents in the Weakly Almost Periodic Compactification of the Integers is not Closed

Bordbar, Behzad, Pym, J.S. (2000) The Set of Idempotents in the Weakly Almost Periodic Compactification of the Integers is not Closed. Transactions of the American Mathematical Society, 352 (2). pp. 823-842. ISSN 0002-9947. (KAR id:22052)

PDF
Language: English
Download (325kB) Preview
[thumbnail of The_Set_of_Idempotents_in_the_Weakly_Almost_Periodic_Compactification_of_the_Integers_is_not_Closed.pdf]
Preview
This file may not be suitable for users of assistive technology.
Request an accessible format

Abstract

This paper answers negatively the question of whether the sets

(Z; +) are closed.

Item Type: Article
Additional information: (Featured Review in Mathematical Reviews 2000 c43007)
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Computing
Depositing User: Mark Wheadon
Date Deposited: 27 Aug 2009 15:03 UTC
Last Modified: 16 Feb 2021 12:32 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/22052 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year